# SDR ASAA2019020528055

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 23,337 hours, 7,602 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: BACC18AD15
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT CAUTION ILLUMINATED. GROUNDED - YES. FOUND WINDOW HEAT POWER LEFT SIDE C/B OUT ON P6-12 PANEL. DETERMINED C/B COULD BE RESET PER AMM 20-60-01. WINDOW HEAT OPS TEST NML PER AMM 30-41-11. ETOPS SIGNIFICANT SYSTEM, GROUND VERIFICATION SUCCESSFUL.
